# SDR SWAA2022052697419

- Difficulty date: April 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB LOCATED BS 294.5 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2022-207148 / [01] REPLACED FRAME STUB LOCATED BS 294.5 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED FRAME STUB LOCATED BS 294.5 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFF BELOW.. RII ITEM
